# SDR ZIAA98022

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1043
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 8398122
- Condition: Cracked
- Location: Ws 1860187
- Part time: 50,657 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - PER AD 66-04-02 INSPECTION, RIGHT WING NR 3 NACELLE UPPER SURFACE.  1 INCH LONG SUBSURFACE RP/UT CORROSION/CRACK INDICATION IN PLANK 2 AT 2/3 PLANK JOINT, RWS 186-187.  ROUTED OUT CRACKED AREA, RWS 185 TO RWS 188, PER SB 620.  REPAIRED PER ZIA DRAWING F25-R01.  (M)
